Isospectral shapes with Neumann and alternating boundary conditions

File Size Format
21950.pdf 66Kb Adobe PDF View
Title Isospectral shapes with Neumann and alternating boundary conditions
Author Driscoll, T. A.; Gottlieb, Hans Peter
Editor I Oppenheimer
Year Published 2003
Publisher American Physical Society
Citation Physical Review E: (Statistical, Nonlinear| and Soft Matter Physics), Vol. 68(1), pp. 016702.1-016702.6
Peer Reviewed Yes
Published Yes
Publisher URI http://prola.aps.org/abstract/PRE/v68/i1/e016702
Copyright Statement Copyright 2003 American Physical Society. Reproduced in accordance with the copyright policy of the publisher. This journal is available online - use hypertext links.
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice